×

Found 95 Documents (Results 1–95)

Johnson’s homomorphisms and the rational cohomology of subgroups of the mapping class group. (English) Zbl 1166.57011

Penner, Robert (ed.) et al., Groups of diffeomorphisms in honor of Shigeyuki Morita on the occasion of his 60th birthday. Based on the international symposium on groups and diffeomorphisms 2006, Tokyo, Japan, September 11–15, 2006. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-48-8/hbk). Advanced Studies in Pure Mathematics 52, 93-109 (2008).
MSC:  57M60
PDFBibTeX XMLCite

Gelfand pairs associated with finite Heisenberg groups. (English) Zbl 1161.22002

Jorgensen, Palle E.T. (ed.) et al., Representations, wavelets, and frames. A celebration of the mathematical work of Lawrence W. Baggett. Basel: Birkhäuser (ISBN 978-0-8176-4682-0/hbk). Applied and Numerical Harmonic Analysis, 13-31 (2008).
MSC:  22E05 22C05
PDFBibTeX XMLCite

Archimedean uniform structures. (English. Russian original) Zbl 1166.22004

J. Math. Sci., New York 154, No. 4, 496-501 (2008); translation from Sovrem. Mat., Fundam. Napravl. 23, 46-51 (2007).
MSC:  22A30 54H11
PDFBibTeX XMLCite
Full Text: DOI

On the group of substitutions of formal power series with integer coefficients. (English. Russian original) Zbl 1152.20026

Izv. Math. 72, No. 2, 241-264 (2008); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 72, No. 2, 39-64 (2008).
PDFBibTeX XMLCite
Full Text: DOI

Topological groups and related structures. (English) Zbl 1323.22001

Atlantis Studies in Mathematics 1. Hackensack, NJ: World Scientific; Paris: Atlantis Press (ISBN 978-90-78677-06-2/hbk). xiv, 781 p. (2008).
MSC:  22-02 54-02 22A05
PDFBibTeX XMLCite

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Main Field